Equivariant Morse equation - Publikacja - MOST Wiedzy

Wyszukiwarka

Equivariant Morse equation

Abstrakt

The paper is concerned with the Morse equation for flows in a representation of a compact Lie group. As a consequence of this equation we give a relationship between the equivariant Conley index of an isolated invariant set of the flow given by x˙ = − ∇f(x) and the gradient equivariant degree of ∇f. Some multiplicity results are also presented.

Cytowania

  • 0

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Central European Journal of Mathematics nr 10, strony 2138 - 2159,
ISSN: 1895-1074
Język:
angielski
Rok wydania:
2012
Opis bibliograficzny:
Styborski M.: Equivariant Morse equation// Central European Journal of Mathematics. -Vol. 10, nr. Iss. 6 (2012), s.2138-2159
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.2478/s11533-012-0124-5
Weryfikacja:
Politechnika Gdańska

wyświetlono 128 razy

Publikacje, które mogą cię zainteresować

Meta Tagi